Translator Disclaimer
February 2022 Toeplitz-type operators associated to pseudodifferential operators
Dazhao Chen
Rocky Mountain J. Math. 52(1): 65-76 (February 2022). DOI: 10.1216/rmj.2022.52.65

Abstract

We introduced certain Toeplitz-type operator associated to the pseudodifferential operator and obtained the boundedness of the Toeplitz-type operator from Lebesgue space to Orlicz space by using some sharp inequalities.

Citation

Download Citation

Dazhao Chen. "Toeplitz-type operators associated to pseudodifferential operators." Rocky Mountain J. Math. 52 (1) 65 - 76, February 2022. https://doi.org/10.1216/rmj.2022.52.65

Information

Received: 20 March 2020; Revised: 30 April 2021; Accepted: 5 May 2021; Published: February 2022
First available in Project Euclid: 19 April 2022

Digital Object Identifier: 10.1216/rmj.2022.52.65

Subjects:
Primary: 42B20
Secondary: 42B25

Keywords: BMO space , Orlicz space , pseudodifferential operator , Toeplitz-type operator

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • February 2022
Back to Top